Works (4)

2017 journal article

L-infinity optimization to linear spaces and phylogenetic trees

SIAM Journal on Discrete Mathematics, 31(2), 875–889.

By: D. Bernstein & C. Long

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Bounds on the expected size of the maximum agreement subtree

SIAM Journal on Discrete Mathematics, 29(4), 2065–2074.

By: D. Bernstein, L. Ho, C. Long, M. Steel, K. St John & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Identifiability of 3-class Jukes-Cantor mixtures

Advances in Applied Mathematics, 64, 89–110.

By: C. Long & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Tying up loose strands: Defining equations of the strand symmetric model

Journal of Algebraic Statistics, 6(1), 17–23.

By: C. Long & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018